Immune-mediated adverse events are commonly seen with immune checkpoint inhibitors like nivolumab. Oncology specialists usually have to screen patients for risk factors for autoimmune diseases, since immune checkpoint inhibitors can potentially exacerbate these events. Some of the immune-mediated side effects include polyneuropathies, colitis, and cutaneous adverse effects. Non-specific maculopapular rash, pruritus, lichenoid reactions, eczema, and vitiligo are the most common dermatologic side effects. It is thought that these adverse events are due to the blocking of the programmed cell death protein-1 (PD-1) pathway and are mediated by the cytotoxic T cells. Psoriasis has been previously reported as a side effect in a few case reports and most commonly presented as an exacerbation of preexisting psoriasis. However, de novo psoriasis occurrence as a result of nivolumab is a rare entity, especially in a non-melanoma patient. Here, we present a case of renal cell carcinoma treated with immunotherapy with nivolumab, who developed de novo psoriasis with palmoplantar involvement.